American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 1, Issue 1

Open AccessArticle
Numerical Solution of Power-law Fluid Flow through Eccentric Annular Geometry
American Journal of Numerical Analysis. 2013, 1(1), 1-7. DOI: 10.12691/ajna-1-1-1
Pub. Date: March 03, 2013Views: 17382Downloads: 12671
Figure of 12
Open AccessArticle
Probabilistic and Sensitivity Investigation for the Hill Slopes in Uttarakhand, Lesser Himalaya, India
American Journal of Numerical Analysis. 2013, 1(1), 8-14. DOI: 10.12691/ajna-1-1-2
Pub. Date: November 08, 2013Views: 11536Downloads: 7977
Figure of 9
Open AccessArticle
Thermal Radiation Effect on a Porous Media under Optically Thick Approximation
American Journal of Numerical Analysis. 2013, 1(1), 15-21. DOI: 10.12691/ajna-1-1-3
Pub. Date: November 25, 2013Views: 7745Downloads: 4341
Figure of 6
Open AccessArticle
Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space L2(2)(-1,1)
American Journal of Numerical Analysis. 2013, 1(1), 22-31. DOI: 10.12691/ajna-1-1-4
Pub. Date: December 02, 2013Views: 6228Downloads: 2904
Open AccessArticle
Tan-Cot Method to Solve (2+1)-Dimensional Bogoyavlenskii System and Konopelchenko-Dubrovsky Coupled System
American Journal of Numerical Analysis. 2013, 1(1), 32-35. DOI: 10.12691/ajna-1-1-5
Pub. Date: December 05, 2013Views: 5765Downloads: 2396